# SDR ASOA2016040414709

- Difficulty date: April 4, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 32,163 hours, 29,628 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FLOORBOARD SCREW HOLE ON RBL9 AND AT FS 409+40.  REMOVED CORROSION AT FS 409+40, RBL 9 INBD SIDE IAW SRM 51-21-06, AND FOUND TO HAVE COMPLETE MATERIAL LOSS.  REPAIR FLOORBEAM SUPPORT STRUCTURE IAW SRM 53-00-43. REPAIRED FLOORBEAM AT 409+40 IAW EO 600-53-0772.
